# SDR AALA20120514013

- Difficulty date: May 11, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 35,993 hours, 14,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1125 AUXILIARY POWER UNIT INLET CUTOUT AFT VERTICAL STIFFENER IS CORRODED.  REMOVED AND INSTALLED STATION 1125 VERTICAL STIFFENER PER AARD 51-10-05 AND BOEING DRAWING 148A8650.
